Aa
A
A
A
Close
Neurology Community
45.3k Members
Avatar universal

I had a seizure because of Ativan withdrawal, should I go to the hospital?

I have been prescribed Ativan for four years, and have taken it daily without ever missing a dose. Five days ago, after careful consideration, I decided to stop cold turkey because it no longer managed my depression, and instead only dulled my happier days. This was a stupid decision on my part.

At 9:40 A.M., this morning (2/28/17), I had a partial seizure wherein I hit my head pretty hard on the lab floor. I've also been having crazy heart palpitations that I can feel through my entire body. My vision has been strange, with little sunspots when I haven't looked at a light source, and I have been hallucinating since the seizure. I would like to know if I should visit the emergency room, or if I can just tough this out.
0 Responses
Have an Answer?
Top Neurology Answerers
620923 tn?1452915648
Allentown, PA
5265383 tn?1483808356
ON
1756321 tn?1547095325
Queensland, Australia
1780921 tn?1499301793
Queen Creek, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
In this special Missouri Medicine report, doctors examine advances in diagnosis and treatment of this devastating and costly neurodegenerative disease.
Here are 12 simple – and fun! – ways to boost your brainpower.
Discover some of the causes of dizziness and how to treat it.
Discover the common causes of headaches and how to treat headache pain.
Two of the largest studies on Alzheimer’s have yielded new clues about the disease